MathSciNet Relay Station
MathSciNet bibliographic data
MR1844992 13B35 (13J10)
Lee, Dan; Leer, Leanne; Pilch, Shara; Yasufuku, Yu Characterization of completions of reduced local rings. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3193–3200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement